BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Bounds for indexes of nilpotency in commutative ring theory: a proof mining approach

Participants in the publication
Fernando Ferreira (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2020-12

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
The Bulletin of Symbolic Logic

Publication Identifiers
ISSN - 1079-8986
eISSN - 1943-5894

Publisher
Cambridge University Press (CUP)

Volume
26
Number
3-4

Number of pages
11
Starting page
257
Last page
267

Document Identifiers
DOI - https://doi.org/10.1017/bsl.2020.48
URL - http://dx.doi.org/10.1017/bsl.2020.48

Rankings
SCOPUS Q2 (2019) - 1.3 - Logic


Export

APA
Fernando Ferreira, (2020). Bounds for indexes of nilpotency in commutative ring theory: a proof mining approach. The Bulletin of Symbolic Logic, 26, 257-267. ISSN 1079-8986. eISSN 1943-5894. http://dx.doi.org/10.1017/bsl.2020.48

IEEE
Fernando Ferreira, "Bounds for indexes of nilpotency in commutative ring theory: a proof mining approach" in The Bulletin of Symbolic Logic, vol. 26, pp. 257-267, 2020. 10.1017/bsl.2020.48

BIBTEX
@article{47365, author = {Fernando Ferreira}, title = {Bounds for indexes of nilpotency in commutative ring theory: a proof mining approach}, journal = {The Bulletin of Symbolic Logic}, year = 2020, pages = {257-267}, volume = 26 }